- 100 mg in the am and 2 - 100 mg in the pm. Well when my insurance changed my doc wrote the script different as well or something because now I dont get 100 mg pills i get 200 mg pills of topiromate. So I have been taking 2-200 mg in the am and 2-200 in the pm not realizing that they were 200 mgs instead of 100s. So I have been really tired and irritable and my leg muscles have been verrrry sore and weak and I am always confused, losing things, lost 23 lbs in a month. So how do I get back down to 400 mg, and could this have done any permanent damage to my kidneys, liver, brain, or anything else like heart? Help anyone!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2011 • 5 answers
Posted 22 Jan 2011 • 1 answer
Posted 2 May 2012 • 2 answers
Hi all, I really hope someone can help me! My Dr prescribed me Opana. Due to the shortage/recall my?
Posted 28 Jun 2012 • 2 answers
Posted 11 Jun 2013 • 4 answers